| Model Number |
3228 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a routine ipg replacement the lead was diagnosed with high impedances.Effective therapy was restored post operatively.Surgical intervention may be undertaken to address the issue.
Additional Manufacturer Narrative
The date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.